Herx

Submitted by JaneK on Thu, 2018-04-26 04:47

Herxing quite badly, but, such good news, really!

Thank goodness for this site, otherwise I wouldn’t know that I feel terrible because I take large doses of vitamin D, or that my response to NAC is, probably, die- ofF. I felt wonderful last week, and, now, realise that I could reduce my supplements, increase moppers, and accept this deal means the CAP may take longer, but I can choose! What I  can‘t and won’t do, is cut back, or pause, the ABX. I guess this is what feeling toxic is!

oh, and good luck with the upgrade, Mac!

Jane

I’ve only just found how to post. I lathe this user-unfriendly interface and find it impossible to ask for, and give support and see others comments.. I’d love to learn more about cpn and, especially, David Wheldon’s take on it, but this new site is badly laid-out, and i like the community-feel  ofthe previous site, and its anonimity!  So, for now, i’m bowing out and will check David’s own site. It lacks the community and experience there, but, it seems, so does cpnhelp.org.

Good luck all.

Jane

Jane

MS symptoms from 2001, DX RRMS in 2008, following, a change of hospital who sent me for an MRI, precipitated by some sight loss. Took Interferons, on and off. Prescribed  chemo infusions to slow pro